# SDR IXXA090044O

- Difficulty date: August 30, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 45922
- Aircraft time: 83,280 hours, 25,427 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Defective
- Location: Epr System
- Part time: 83,280 hours, 25,427 cycles
- Component: Epr System
- Component part number: PG60A9
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FROM NR 1 EPR GUAGE WOULD NOT ACCELERATE. THE CREW RETURNED TO BLOCKS WITHOUT FURTHER INCIDENT.  MX REPLACED NR 1 EPR TRANSMITTER.  OPS CHECK GOOD IAW MM 77-11-1, AND ERH 70.01.1.  ACFT WAS RETURNED TO SERVICE.
